# SDR 9801089916

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- Engine: Pwa JT8D9
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heat Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 80 KNOTS, THE LEFT ENGINE FUEL HEAT LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE TESTED THE LEFT ENGINE FUEL HEAT SYSTEM, OPERATIONAL CHECK WAS NORMAL.  PROBLEM COULD NOT BE DUPLICATED.
